diabetestalk.net

Diabetes And Anger Outbursts

Share on facebook

Diabetes Can Take A Toll On Your Emotions

And this psychological component may make it harder to control the blood-sugar disorder, experts say Please note: This article was published more than one year ago. The facts and conclusions presented may have since changed and may no longer be accurate. And "More information" links may no longer work. Questions about personal health should always be referred to a physician or other health care professional. HealthDay Reporter THURSDAY, May 17, 2012 (HealthDay News) -- Many people know diabetes -- both type 1 and type 2 -- can take a serious toll on physical health. But these blood-sugar disorders also can affect your emotions and, in turn, your emotions can wreak havoc on your diabetes control. Extremes in blood-sugar levels can cause significant mood changes, and new research suggests that frequent changes in blood-sugar levels (called glycemic variability) also can affect mood and quality of life for those with diabetes. Depression has long been linked to diabetes, especially type 2. It's still not clear, however, whether depression somehow triggers diabetes or if having diabetes leads to being depressed. More recent research in people with type 1 diabetes has found that long pe Continue reading >>

Share on facebook

Popular Questions

  1. Melinda33

    Has anyone experienced mood issues and relationship issues because of thryoid issues?

    I have as posted had trouble finding out where my symptoms stem from. But, in addition to all the hypothyroid symptoms I have... I have also been plagued with mood swings, depression that waxes and wanes... I will sometimes cry for no reason, or get angry at things that really shouldn't affect me. I feel like I'm losing my mind.. my relationship with my boyfriend is suffering... I just was wondering if anyone has had any trouble with any of the like?

  2. blmyes

    I am having the same problem. I was actually diagnosed with Grave's Disease a few years ago, did the treatment and am now Hypo...but the doctors are still trying to get my levels adjusted. I am currently on a lower dose for a total of 6 weeks so that they can get a baseline reading on June 30. Meanwhile, I am so moody, I feel depressed, crying at EVERYTHING, so angry I could practically cause harm to someone, my menstrual cycle is way out of whack, never know when it is going to come, I could completely live without sex, but yet, I am losing weight....My husband and I have only been married for 9 months and I am constantly nagging at him for the stupidest stuff...and even though I realize I am being this way, I can't seem to change it. Hopefully your boyfriend will try to understand that the mood swings, etc. are not really under your control. I feel like I am losing my mind as well...and I am sorry to hear that someone else is going through the same hell that I am....hang in there :)

  3. miltomeal said...

    YES! and many more have these same symptoms, you are not alone. Have you been had blood tests? are u Diagnosed? symptoms of thyroid issues do cross over from hypo to hyper. do your own research and educate yourself and your boyfriend about what is going on with you.

  4. -> Continue reading
read more close

Related Articles

Popular Articles

More in diabetes